Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

Weakness, fatigue. Taking several vitamins per day. Reason?

Hi, I haven t been feeling well for the past couple of weeks. I feel weak and exhausted. I have been eating low carb for the past 4 weeks, but I take several vitamins per day as well as a low dose aspirin . My last iron count was 11 and vitamin D was 21. I can t pinpoint why I ve been feeling so weak. When I get up to do some cleaning or to cook dinner, I have to push myself forward to get things done. I always feel better at night (after dinner) I m just wondering if the vitamins are making me ill or if maybe I have a heart issue that needs to be looked into. I am 51 and have not gone through menopause yet.
Asked On : Mon, 4 Mar 2013
Answers:  1 Views:  27
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Topics
Internal Medicine Specialist 's  Response
Welcome to HCM,
After going through your history, you are having fatigue and weakness,.
Why are you taking low carbohydrate diet as it is good source of energy if you are overweight then avoiding simple sugar and taking complex carbohydrates is advised and if your Hemoglobin and Vitamin D is low it can be treated easily.

Do not just take many vitamin as even excess of vitamin is harmful so please consult a Physician to examine and if required appropriate investigations to know the cause like ECG,Thyroid function,Complete blood count, if required stress test.
Regarding diet you take help of Dietitian.
Regarding weakness if everything is fine it is possible to have masked depression which doctor can detect and prescribe accordingly.
Hope this information is useful to you and helps you to take appropriate action.
Take care.
Good Luck.
Dr.Akhilesh dubey M.D.
Answered: Mon, 3 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor